# SDR CALA2019053100872

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[B737-06-3-0049] AFT CABIN FLOORBEAM BS 986.5 BETWEEN RBL 16 AND RBL 45 HAS CORROSION AS MARKED.(REF AAR NR 99835788) REMOVED CORROSION AT FLOORBEAM BS 986.5 BETWEEN RBL 16 AND RBL 45. FOUND OUT OF LIMITS IAW SRM 51-10-02 & EC/RA 53-21-01330. INSTALLED NEW FLOORBEAM, SPLICERS AND SUPPORT ANGLES ATAFT CABIN BS 986.5 BETWEEN LBL 16 AND RBL 45 REF SRM 53-70-51 & 51-40-02.
